MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. EXT SET W/VLV PORT & LL; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. EXT SET W/VLV PORT & LL; INTRAVASCULAR ADMINISTRATION SET
Model Number 30204E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: no product or photo was returned by the customer.The customer complaint that right at the tip it is completely separated from where it is supposed to be sealed and blood is leaking from the tip could not be verified due to the product not being returned for failure investigation.A device history record review for model 30204e lot number 20119642 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 25nov2020.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that the ext set w/vlv port & ll separated at the tip connected to the patients catheter and leaked blood.The following information was provided by the initial reporter: "we had an issue with one of our extension sets, used for stem cell collection, and right at the tip it is completely separated from where it is supposed to be sealed and blood is leaking from the tip of it.It¿s coming from the end that screws onto the patient¿s catheter.".

Brand Name
EXT SET W/VLV PORT & LL
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
MDR Report Key11529964
Report Number9616066-2021-50514
Device Sequence Number12054506
Product Code FPA
UDI-Device Identifier50885403235175
UDI-Public50885403235175
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K960280
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/25/2023
Device Model Number30204E
Device Catalogue Number30204E
Device Lot Number20119642
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2021
Initial Report FDA Received Date03/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1